# SDR DALA2023051103734

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2757505) DURING INSPECTION FOUND AFT CARGO RH ZEE CHANNEL HAS CORROSION AT STA 867-887+4" RBL22 WL164. REMOVED AND REPLACED AFT CARGO ZEE CHANNEL R/H SIDE STA 867-947 RBL 22 IAW B737 SRM 51-40-02 AND BOEING DWG# 147A7500.
